# SDR GTIA2023050437154

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 30,473 hours, 13,810 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: D5461863120690
- Condition: Damaged
- Location: Pylon 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON PYLON #1 CANTILEVER. RAF01 3117468-02 CREATED -VERIFIED LTPR J/C # 5001231319-0010 HAS BEEN ACCOMPLISHED AND COMPLIED WITH EA 5452-2310 REV. 00.
